| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137); No Code Available (3191)
| Date of Event |
07/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was explanted on (b)(6) 2018 due to patient complaint of blurry vision.There was no vitrectomy, incision enlargement or sutures required.A competitor lens was implanted as a replacement.Additional information provided the implant date as (b)(6) 2018 and the first report of blurry vision at 1 week post-op.The patient had corneal edema at 1-day post-op (vision 20/25) and 7-day post-op (vision 20/40).No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.